# SDR IPXA2023100620357

- Difficulty date: September 21, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT: WING TO BODY T-CHORD AT FR. 1037.67 BETWEEN LBL 63 TO RBL. 63,  HAS CORROSION DOT. 65-046 INSTALLED NEW T-CHORD IAW B757 SRM 51-40-02-0G
